Tobramycin side effects

Posted by auntnanny @auntnanny, May 8, 2019

windwalker and all on tobramycin I'm writing to ask if anyone else is having trouble breathing after using tobramycin. I went to Mayo's and they tested me with one application of it and all seemed fine. After I came home and used it about 10 days, I really have trouble breathing. Hard to lie down at night and during the day I oftentimes have to just sit down. Am wondering if anyone else has this experience and if so, are there any suggestions. I know I need to take it but it is very difficult (and sometimes scary). If there are any suggestions, I would love to have them.

Interested in more discussions like this? Go to the MAC & Bronchiectasis group.

@auntnanny

windwalker — thank you for the encouraging words. I have put myself on a "once a day" program with the goal of perhaps building up to twice. Thinking I can use a half vial for the second time soon and just try to build to it. Don't know……

Jump to this post

Jan, that sounds like a good idea. I am on the tobi right now, even as we speak. I am four days into it now, and it still makes me cough at the very start of it. I know that soon, I will adjust to it and that will cease.

REPLY
Please sign in or register to post a reply.
  Request Appointment